Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headache and nausea after childbirth. Not resumed birth control pill, not sexually active

I had my baby four months ago and ever since I have has extreme headaches and nausea .. My partner and I have not been sexually active yet, but I did go back on the pill after a month and I have been off for a month to see if that would help but hasn t. I have had 3 periods since baby was born as well . So tired of feeling this way ... YYYY@YYYY thank you
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
It sure is bad to have headache and nausea persisting for so long. You need to undergo evaluation by a neurologist. He may order scan and some other hormonal tests like thyroid function tests. The possible diagnoses which need to be considered are idiopathic intracranial hypertension, cerebral venous sinus thrombosis etc. It was good on your part to have stopped pills. Do not restart pills yet and get evaluation first.
Good luck.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor